# SDR AALA202112218413

- Difficulty date: December 15, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 141A8240
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF STRINGER CHORD AT STA 315 AND STR 23L. ACCOMPLISHED TIME LIMITED STRAP REPAIR IAW EA332428.
